Immediate electrical storm of Torsades de Pointes after CRT-D implantation in an ischemic cardiomyopathy patient

4Citations
Citations of this article
5Readers
Mendeley users who have this article in their library.

Abstract

Abstract Cardiac resynchronization therapy with an implantable cardioverter-defibrillator (CRT-D) is the preferred treatment for patients with severe heart failure, dyssynchrony, and an increased risk of sudden cardiac death or for primary ventricular arrhythmia survivors. Rarely, left ventricular epicardial pacing can induce ventricular tachyarrhythmia rather than a beneficial effect. We describe an ischemic cardiomyopathy patient who underwent CRT-D therapy and developed sustained torsades de pointes (TdP) immediately after switching to biventricular pacing (BVP) mode. Here, TdP possibly developed owing to the change in the dispersion of repolarization of the left ventricle myocardium. The diagnosis and management of BVP-induced ventricular arrhythmia is discussed.

Cite

CITATION STYLE

APA

Kaya, A., Sungur, A., Tekkesin, A. I., Turkkan, C., & Alper, A. T. (2015). Immediate electrical storm of Torsades de Pointes after CRT-D implantation in an ischemic cardiomyopathy patient. Journal of Arrhythmia, 31(3), 177–179. https://doi.org/10.1016/j.joa.2014.10.005

Register to see more suggestions

Mendeley helps you to discover research relevant for your work.

Already have an account?

Save time finding and organizing research with Mendeley

Sign up for free